# SDR SIMA200932001

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 15,725 hours, 11,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Part time: 15,725 hours, 11,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT THE PASSENGER DOOR ASSIST MOTOR UPPER MOUNT STIFFENER WAS FOUND TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED PASSENGER DOOR ASSIST MOTOR UPPER MOUNT STIFFENER IAW CRJ 700 SRM 51-42-06, AND 51-41-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
